MAUDE Adverse Event Report: COVIDIEN NORTH HAVEN-MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED

COVIDIEN NORTH HAVEN-MFG VERISET; AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Model Number HP0510E
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/19/2017
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a laparoscopic liver resection procedure, while being applied to the liver following resection, the device felt different to other pieces/was very stiff and was breaking easily.No patient injury.

Brand Name
VERISET
Common Device Name
AGENT, ABSORBABLE HEMOSTATIC, NON-COLLAGEN BASED
Manufacturer (Section D)
COVIDIEN NORTH HAVEN-MFG
195 mcdermott rd
north haven CT 06473
MDR Report Key7176682
Report Number1219930-2018-00248
Device Sequence Number1497290
Product Code LMG
UDI-Device Identifier10884521082557
UDI-Public10884521082557
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/08/2018
Device Model NumberHP0510E
Device Catalogue NumberHP0510E
Device Lot NumberN7B0243UX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2017
Initial Report FDA Received Date01/09/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1